# SDR ASOA03145

- Difficulty date: April 2, 2003
- Submitted: May 11, 2003
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393225
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DURING DESCENT INTO ATL FROM PHF, AT APPROXIMATELY 30,000 FT, THE CAPTAIN'S SIDE WINDOW CRACKED.  THE CREW COMPLIED WITH QRH PROCEDURES, REDUCED AIR SPEED AND DESCENDED TO 10,000 FT.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY IN ATL.  MAINTENANCE REMOVED AND REPLACED THE CAPTAIN'S SIDE WINDOW.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
